Alert archive / Maryland / Areal Flood Advisories in 2016
Areal Flood Advisory 157, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood advisory at Sep 30, 2016, 3:34 AM EDT for Kent County, New Castle County, Delaware; Cecil County, Kent County, Queen Anne's County, Maryland. It was in force for 4 hr.
The area
The outline as issued.
The facts
- Issued
- Sep 30, 2016, 3:34 AM EDT (07:34 UTC)
- Expired
- Sep 30, 2016, 7:30 AM EDT
- In force
- 4 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
Counties Kent County, DE, New Castle County, DE, Cecil County, MD, Kent County, MD, Queen Anne's County, MD
The radar
The Dover AFB radar (KDOX), 80 km from the middle of the area, began a volume at 07:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 7.6 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 502 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 171 m²/s²
- 0-3 km storm-relative helicity
- 296 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
755
WGUS81 KPHI 300734
FLSPHI
FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
334 AM EDT FRI SEP 30 2016
DEC001-003-MDC015-029-035-301130-
/O.NEW.KPHI.FA.Y.0157.160930T0734Z-160930T1130Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NEW CASTLE DE-KENT DE-KENT MD-CECIL MD-QUEEN ANNE'S MD-
334 AM EDT FRI SEP 30 2016
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* FLOOD ADVISORY FOR...
NEW CASTLE COUNTY IN NORTHERN DELAWARE...
NORTHWESTERN KENT COUNTY IN CENTRAL DELAWARE...
NORTHEASTERN KENT COUNTY IN NORTHEASTERN MARYLAND...
SOUTHEASTERN CECIL COUNTY IN NORTHEASTERN MARYLAND...
NORTHEASTERN QUEEN ANNE'S COUNTY IN NORTHEASTERN MARYLAND...
* UNTIL 730 AM EDT
* AT 329 AM EDT...LOCAL CREEKS AND STREAMS CONTINUE TO RISE THIS
MORNING DUE TO THE RECENT AND CONTINUING HEAVY RAINFALL. PERIODS
OF MODERATE TO HEAVY RAIN WILL POSSIBLE THROUGH THIS MORNING WHICH
COULD CONTRIBUTE TO ADDITIONAL WATER RISES AND FLOODING OF POOR
DRAINAGE AREAS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
A FLOOD ADVISORY MEANS RIVER OR STREAM FLOWS ARE ELEVATED...OR
PONDING OF WATER IN URBAN OR OTHER AREAS IS OCCURRING OR IS IMMINENT.
&&
LAT...LON 3901 7597 3972 7595 3972 7577 3982 7566
3983 7548 3980 7541 3977 7546 3972 7548
3962 7559 3956 7555 3945 7556 3941 7550
3940 7551 3934 7546 3925 7575
$$
ROBERTSONWhat forecasters said that day
The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood advisory went out at Sep 30, 1:47 AM EDT, 1 hour 47 minutes earlier.
Area forecast discussion, Sep 30, 1:47 AM EDT, 1 hour 47 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
147 AM EDT Fri Sep 30 2016
.SYNOPSIS...
Low pressure to the west will gradually move northeast toward the
Great Lakes and weaken through Sunday. It will continue to slowly
move eastward by Tuesday and bring a cold front through the
region. Several other waves of low pressure will move around the
larger low and unsettled weather will prevail. High pressure
builds to our north for Tuesday into Wednesday.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
Forecast remains on track...no changes to headlines.
Previous discussion...
**stormy**
Please do not estimate the power of this event for tonight and
Friday morning! A strong easterly gale together with a pwat axis
of almost 2 inches and max inflow almost coincidentally
aligned nw-se through De BAY this evening and crossing normal to the
coastal front or inverted trough developed by the cold air damming
of the past 24 hours, will result in considerable flooding, both
freshwater and tidal.
Along and north of I-78...periods of rain and drizzle
FCST basis: 50/50 blended 12z/gfs/nam mos. Thunder probably south
and east of PHL as per the modeled negative SWI.
FFA expanded into SNJ. EC is probably going to be correct with max
rainfall from this entire event in our area. We are thinking storm
totals widespread 3-6" delmarva with isolated 1 foot or even more
over Sussex County DE. For the new watch area...widespread 2-4
expected with at least isolated 6+ close to DE Bay and the
Atlantic coast. When i see EC synoptic scale qpf of 6"...my mind
thinks potential 9. I'm not saying 9 but if the EC pans out...highly
efficient rains with embedded convection can yield more than
model guidance. We realize this is the only model guidance with
this much qpf. We also realize that model guidance has been
focused west of our area and we're realizing quite a bit more than
modeled.
Wind: NPW may not have large enough areal coverage into central DE and
will rereview by 6 PM.
Coastal flood: It appears a serious situation is developing for
Cape May and Sussex county DE where a moderate coastal flood event
appears locked in. The long duration of strong onshore winds (gale
gusts, now almost 24 hours) builds the waters in the back bays,
sometimes more than the ocean front. Follow the advice of local
officials.
RER's already GED and will update this late today and again at 1
am.
Dual pol STA looks much better than the legacy STP at DOX and DIX
for the Delmarva (DOX returned to service early yesterday
afternoon, missing the morning heavy rain that occurred MD e
shore). That means adding 70 to 90% to LEGACY output on the
DELMARVA should be helpful/useful reality.
9.6 max so far...isolated in southern DE---HARBESON...more
general 4-5 inchers other parts of the Delmarva.
&&
.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM SATURDAY/...
Heavy rains shift north during the day as the inflow and pwat axis
shift north. Heavy rains near and north of I-78 of shorter duration,
so no flood watch there. Cool and drizzly in the wake of diminishing
wind and rain.
50 50 blended 12z/29 GFS/NAM MOS guidance.
&&
.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
Unsettled weather continues to be forecast for much of the extended
period, especially the end of this week into the weekend.
The persistent upper low to the w will gradually will and move n
and ewd. Various different disturbances will move around this
low, and these individual features are difficult to time at best.
So unsettled wx is expected Sat and again on Sun, there shud be
more dry than wet periods and Sun will be drier than Sat, there
will still be lingering precip and clouds into the weekend. The
upr low finally crosses thru New Eng late Mon into Tue and any
last vestiges of precip shud go with it. There cud be some precip
on Mon, but again, small chcs.
Tue cud end up being a decent day then by midweek the global mdls
have divided themselves into 2 camps, a faster and slower camp. If
the faster camp is correct we could...repeat could (also could
not) have impacts from tropical storm Matthew by mid or late week.
If the slower camp is correct, then any potential impacts would
be much later. There are still a lot of differences in the mdls
wrt to both track and speed of the sys. Please see latest NHC
advisories.
&&
.AVIATION /06Z FRIDAY THROUGH TUESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.
Through tonight...MVFR cigs variable IFR conditions in showery
rains...some of that rain will be heavy. e-ne winds gust 20-30 kt
at times, except 35-40 kt vcnty ACY. Iso thunder possible but not
in the TAF attm due to low confidence.
Friday...MVFR CIGS variable IFR conditions in stratus/periods of
rain-drizzle. East to northeast winds are expected to gust 20-30
knots for much of the area Friday, with the strongest winds near
the coast. Winds diminish during the afternoon.
OUTLOOK...
Fri night-Sat night...A prolonged period of MVFR or IFR
conditions. Some SHRA expected to affect the TAF sites through the
period. Moderate confidence.
Sun-Mon...Some improvement, possibly to VFR. Low chc SHRA.
Moderate confidence.
&&
.MARINE...
GLW continued with verification of gales already most areas. Only
upper DE Bay waters have not yet verified and they may not til
late today.
Extended GLW a few hours and its all posted.
Waves heights 8 to 14 ft throughout through Friday morning slowly
subsiding late Friday.
Outlook...
Fri night-Sat...Gale warning has been extended into overnight
Friday night for the northern waters and could be extended
further. Elsewhere, conds will gradually decrease into Saturday,
but a backend SCA is likely before conds drop below.
Sat night-Mon...Wind and seas expected to drop below SCA criteria
Sat night or early Sun mrng and remain there thru Mon.
RIP CURRENTS...
There is a high risk for the formation of dangerous rip currents
along the NJ shore and the DE beaches today. Wave heights along
the coasts 5 to 9 feet.
Friday...Mount Holly's last day of our daily 530am surf zone
forecast this year...probably high risk due to residual heavy
surf DE and ongoing easterly gale NJ.
We've had a complication in the HIGH RIP headline (double
headline), so we hope to clear this up at 630 PM.
&&
.HYDROLOGY...
Thinking that guidance is constantly modeling max rainfall far
too far west. The increasingly ely inflow at the sfc this evening
combined with being closer to the sbli subzero and constant instability
aloft through Friday and increasing 850 inflow to -4SD as well as
growing pwat axis to 2" by Friday morning as well as the 12z ECMWF
favoring the coastal front has resulted in an expansion of the
FFA expanded into SNJ. EC is probably going to be correct with max
rainfall from this entire event in our area. We are thinking storm
totals widespread 3-6" delmarva with isolated 1 foot or even more
over Sussex County DE. For the new watch area...widespread 2-4
expected with at least isolated 6+ close to DE Bay and the
Atlantic coast. When i see EC synoptic scale qpf of 6"...my mind
thinks potential 9. I'm not saying 9 but if the EC pans out...highly
efficient rains with embedded convection can yield more than
model guidance. We realize this is the only model guidance with
this much qpf. We also realize that model guidance has been
focused west of our area and we're realizing quite a bit more than
modeled. FFA.
RER's already GED and will update this RER later today and add
ACY PHL ILG records by 5PM in the climate section.
Dual pol STA looks much better than the legacy STP at DOX and DIX
for the Delmarva (recall DOX came back on line early yesterday
afternoon, missing the Wednesday morning heavy rain that occurred
on parts of MD's eastern upper shore). that means add 70 to 90%
to LEGACY out put on the DELMARVA should be helpful.
9.5" max (isolated in s DE), mostly 4's and 5's, so far.
00z/29 ECMWF 48 hr max rainfall about 5" Md E shore.
12z/29 ECMWF 24 hr max rainfall through 12z Friday, 6" near Cape
May.
&&
.TIDES/COASTAL FLOODING...
Thursday night high tide has now passed for all but portions of
the tidal Delaware rive. For the most part, there was widespread
minor tidal flooding, with a few locations reaching moderate (most
notably Lewes). Continuing twith the trend of the departures we've
seen so far, expect minor tidal flooding again with the Friday
morning high tide for the Atlantic coastal locations and Delaware
Bay. Tidal Delaware river at Philadelphia fell short of minor
flooding with the high tide that just passed, and since the next
high tide is the lower of the two astronomical tides, think it
should also fall below minor thresholds.
&&
.CLIMATE...
Two successive days of records at GED with over 5.64" the past two
days.
Here are more daily records for consideration...possibly
vulnerable.
Today
ACY 1.57 1964
PHL 1.87 1963
ILG 1.97 1963
GED already daily record shattering
Sept 30
ACY 1,76 1964
PHL 2.41 2010
ILG 4.32 2010
TTN 1.50 1924
GED 3.15 1964
This section below will update on Friday.
September will be/is a top 10 warmest month through most of our
forecast area, for the 3rd consecutive month!
Also September will be/is enjoying a second consecutive top 5
warmest month in the period of record for PHL and ABE.
We've run the actual numbers through the 28th, then added the
forecast high/low for 29th and 30th.
Philadelphia: Expect a 73.8 degree average or about 5 degrees above
the monthly normal of 69.1. This will be a #4 or #5 warmest
September on record for Philadelphia.
Philadelphia September average temperature rankings
75.4 -1881
74.5 -2015
74.1 -1931 74.1 -1930
73.8 -2005 and 2016 #4
(small chance PHL avg will be 73.7 or #5 ranking)
72.9 -2010 72.9 - 1921
Philly ranked #7 warmest July followed by a warmest ever August in
the POR dating back to 1874.
Atlantic City: Expect a 71.2 degree monthly average temperature, or
4 degrees above the monthly normal of 67.2. This would equate to
an 8th warmest September in the period of record dating back to 1874.
Atlantic City recorded a #7 warmest July and then a warmest ever
August.
73.3 - 1961
72.8 - 1881
72.3 - 1931 and 1930
71.7 - 1921
71.6 - 2015
71.5 - 1933
71.3 - 2005
71.2 - 2016 #8
71.0 - 2010
70.6 - 2011 and 1906
Allentown: Expect a monthly average of 69.4 degrees, or 5.5
degrees above the monthly normal of 63.9 and a 4th warmest
September on record. Allentown ranked 8th warmest July and #2
warmest August in the period of record.
70.8 - 1961
70.3 - 1980
69.7 - 2015
69.4 - 1931 and 2016
(small chance Allentown will rank #5 at 69.3 degrees)
68.7 - 2005
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Flash Flood Watch through this afternoon for PAZ070-071.
NJ...High Rip Current Risk through this afternoon for NJZ014-
024>026.
Flash Flood Watch through this afternoon for NJZ016>027.
Coastal Flood Advisory from 7 AM this morning to noon EDT
today for NJZ012>014-020>027.
Wind Advisory until 6 AM EDT early this morning for NJZ020-
022>027.
Coastal Flood Advisory from 10 AM this morning to 1 PM EDT
this afternoon for NJZ016.
Wind Advisory until noon EDT today for NJZ013-014.
DE...High Rip Current Risk through this afternoon for DEZ004.
Flash Flood Watch through this afternoon for DEZ001>004.
Coastal Flood Advisory from 7 AM this morning to noon EDT
today for DEZ002>004.
Wind Advisory until 6 AM EDT early this morning for DEZ003-004.
Coastal Flood Advisory from 10 AM this morning to 1 PM EDT
this afternoon for DEZ001.
MD...Flash Flood Watch through this afternoon for MDZ008-012-015-
019-020.
MARINE...Gale Warning until noon EDT today for ANZ452-453.
Gale Warning until 2 AM EDT Saturday for ANZ450-451.
Gale Warning until 8 AM EDT this morning for ANZ454-455.
Gale Warning until 6 AM EDT early this morning for ANZ430-431.
&&
Synopsis...Nierenberg
Near Term...Drag/Franck
Short Term...Drag
Long Term...Nierenberg
Aviation...Drag/Franck/Nierenberg
Marine...Drag/Franck/Nierenberg
Hydrology...
Tides/Coastal Flooding...
Climate...Hazardous weather outlook, Sep 30, 2:07 AM EDT, 1 hour 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 207 AM EDT FRI SEP 30 2016 NJZ001-007>010-015-PAZ054-055-060>062-101>106-010615- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MERCER-CARBON-MONROE-BERKS- LEHIGH-NORTHAMPTON-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 207 AM EDT FRI SEP 30 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. LOCALLY HEAVY RAIN IS POSSIBLE TODAY AND TONIGHT WHICH MAY LEAD TO POOR DRAINAGE FLOODING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MDZ008-012-015-019-020-NJZ017>019-PAZ070-071-010615- CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-DELAWARE-PHILADELPHIA- 207 AM EDT FRI SEP 30 2016 ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002-NJZ021-010615- KENT-CUMBERLAND- 207 AM EDT FRI SEP 30 2016 ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS AFTERNOON... ...COASTAL FLOOD ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO NOON EDT TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. COASTAL FLOOD ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ003-NJZ020-022-023-027-010615- INLAND SUSSEX-OCEAN-ATLANTIC-CAPE MAY-SOUTHEASTERN BURLINGTON- 207 AM EDT FRI SEP 30 2016 ...WIND ADVISORY IN EFFECT UNTIL 6 AM EDT EARLY THIS MORNING... ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS AFTERNOON... ...COASTAL FLOOD ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO NOON EDT TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. WIND ADVISORY. COASTAL FLOOD ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-NJZ016-010615- NEW CASTLE-SALEM- 207 AM EDT FRI SEP 30 2016 ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS AFTERNOON... ...COASTAL FLOOD ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 1 PM EDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. COASTAL FLOOD ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ013-010615- WESTERN MONMOUTH- 207 AM EDT FRI SEP 30 2016 ...WIND ADVISORY IN EFFECT UNTIL NOON EDT TODAY... ...COASTAL FLOOD ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO NOON EDT TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. COASTAL FLOOD ADVISORY. LOCALLY HEAVY RAIN IS POSSIBLE TONIGHT WHICH MAY LEAD TO POOR DRAINAGE FLOODING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ012-010615- MIDDLESEX- 207 AM EDT FRI SEP 30 2016 ...COASTAL FLOOD ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO NOON EDT TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. LOCALLY HEAVY RAIN IS POSSIBLE TONIGHT WHICH MAY LEAD TO POOR DRAINAGE FLOODING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-NJZ024>026-010615- DELAWARE BEACHES-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- COASTAL OCEAN- 207 AM EDT FRI SEP 30 2016 ...WIND ADVISORY IN EFFECT UNTIL 6 AM EDT EARLY THIS MORNING... ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS AFTERNOON... ...HIGH RIP CURRENT RISK IN EFFECT UNTIL 7 AM EDT THIS MORNING... ...COASTAL FLOOD ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO NOON EDT TODAY... ...HIGH RIP CURRENT RISK IN EFFECT FROM NOON EDT TODAY THROUGH THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH RIP CURRENT RISK. FLASH FLOOD WATCH. WIND ADVISORY. COASTAL FLOOD ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ014-010615- EASTERN MONMOUTH- 207 AM EDT FRI SEP 30 2016 ...WIND ADVISORY IN EFFECT UNTIL NOON EDT TODAY... ...HIGH RIP CURRENT RISK IN EFFECT UNTIL 7 AM EDT THIS MORNING... ...COASTAL FLOOD ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO NOON EDT TODAY... ...HIGH RIP CURRENT RISK IN EFFECT FROM NOON EDT TODAY THROUGH THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH RIP CURRENT RISK. WIND ADVISORY. COASTAL FLOOD ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ454-455-010615- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 207 AM EDT FRI SEP 30 2016 ...GALE WARNING IN EFFECT UNTIL 8 AM EDT THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ452-453-010615- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- 207 AM EDT FRI SEP 30 2016 ...GALE WARNING IN EFFECT UNTIL NOON EDT TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450-451-010615- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 207 AM EDT FRI SEP 30 2016 ...GALE WARNING IN EFFECT UNTIL 2 AM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-010615- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 207 AM EDT FRI SEP 30 2016 ...GALE WARNING IN EFFECT UNTIL 6 AM EDT EARLY THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Sep 29, 11:46 PM EDT, 3 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1146 PM EDT THU SEP 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1047 PM HEAVY RAIN SMYRNA 39.30N 75.61W
09/29/2016 M2.73 INCH KENT DE DEOS
1047 PM HEAVY RAIN WOODSIDE 39.07N 75.57W
09/29/2016 M3.28 INCH KENT DE DEOS
1048 PM HEAVY RAIN DOVER 39.16N 75.52W
09/29/2016 M4.31 INCH KENT DE DEOS
1048 PM HEAVY RAIN HARRINGTON 38.92N 75.57W
09/29/2016 M5.74 INCH KENT DE DEOS
1048 PM HEAVY RAIN GREENWOOD 38.81N 75.59W
09/29/2016 M5.00 INCH SUSSEX DE DEOS
1050 PM HEAVY RAIN HARBESON 38.72N 75.28W
09/29/2016 M12.20 INCH SUSSEX DE DEOS
1051 PM HEAVY RAIN REHOBOTH BEACH 38.72N 75.08W
09/29/2016 M3.44 INCH SUSSEX DE DEOS
1051 PM HEAVY RAIN SEAFORD 38.65N 75.62W
09/29/2016 M3.28 INCH SUSSEX DE DEOS
1051 PM HEAVY RAIN ELLENDALE 38.81N 75.42W
09/29/2016 M6.40 INCH SUSSEX DE DEOS
1052 PM HEAVY RAIN LEWES 38.78N 75.15W
09/29/2016 M6.27 INCH SUSSEX DE DEOS
1052 PM HEAVY RAIN BETHANY BEACH 38.54N 75.07W
09/29/2016 M5.01 INCH SUSSEX DE DEOS
1052 PM HEAVY RAIN STOCKLEY 38.64N 75.34W
09/29/2016 M9.39 INCH SUSSEX DE DEOS
1053 PM HEAVY RAIN DELMAR 38.46N 75.58W
09/29/2016 M5.73 INCH SUSSEX DE DEOS
1053 PM HEAVY RAIN LAUREL 38.55N 75.57W
09/29/2016 M4.70 INCH SUSSEX DE DEOS
1057 PM HEAVY RAIN BRIDGETON 39.43N 75.23W
09/29/2016 M2.26 INCH CUMBERLAND NJ MESONET
1130 PM FLOOD MILFORD CROSSING 38.93N 75.44W
09/29/2016 KENT DE 911 CALL CENTER
MINOR FLOODING IN FLOOD PRONE AREAS.
&&
EVENT NUMBER PHI1602035
EVENT NUMBER PHI1602036
EVENT NUMBER PHI1602037
EVENT NUMBER PHI1602038
EVENT NUMBER PHI1602039
EVENT NUMBER PHI1602040
EVENT NUMBER PHI1602041
EVENT NUMBER PHI1602042
EVENT NUMBER PHI1602043
EVENT NUMBER PHI1602044
EVENT NUMBER PHI1602045
EVENT NUMBER PHI1602046
EVENT NUMBER PHI1602047
EVENT NUMBER PHI1602048
EVENT NUMBER PHI1602049
EVENT NUMBER PHI1602050
SFJLocal storm report, Sep 29, 11:47 PM EDT, 3 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1147 PM EDT THU SEP 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0808 PM FLOOD HARBESON 38.72N 75.28W
09/29/2016 SUSSEX DE DEPT OF HIGHWAYS
HUDSON ROAD FLOODED
&&
EVENT NUMBER PHI1602051
SFJLocal storm report, Sep 30, 12:20 AM EDT, 3 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1220 AM EDT FRI SEP 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM HEAVY RAIN CAPE MAY 38.94N 74.90W
09/30/2016 M3.74 INCH CAPE MAY NJ CO-OP OBSERVER
TOTAL FROM MIDNIGHT EDT TO MIDNIGHT EDT. NO SIGNIFICANT
PONDING OF WATER NOTED
&&
EVENT NUMBER PHI1602052
SFJThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 30, 1:40 AM EDT | Coastal Flood Advisory | PHI | Kent, New Castle, Sussex | 13 hr |
| Sep 30, 2:40 AM EDT | Areal Flood Warning | PHI | Kent | 4 hr |
| Sep 30, 4:09 AM EDT | River Flood Warning | PHI | New Castle | 13 hr |
| Sep 30, 5:29 AM EDT | Areal Flood Warning | PHI | Sussex | 4 hr |
| Sep 30, 6:44 AM EDT | Areal Flood Warning | PHI | Kent | 4 hr |
| Sep 30, 7:24 AM EDT | Areal Flood Advisory | PHI | Kent, New Castle | 4 hr |
| Sep 30, 9:02 AM EDT | Areal Flood Warning | PHI | Sussex | 39 hr |
| Sep 30, 10:30 AM EDT | Areal Flood Warning | PHI | Kent | 4 hr |
| Sep 30, 2:29 PM EDT | Areal Flood Warning | PHI | Kent | 19 hr |
| Sep 30, 3:03 PM EDT | Coastal Flood Advisory | PHI | Kent, Sussex | 20 hr |
| Sep 30, 6:04 PM EDT | Rip Current Statement | PHI | Sussex | 3 hr |
Nearby
Areal Flood Advisories in Maryland, 2016Areal Flood Advisories in Delaware, 2016Every areal flood advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.